Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 270, NWS Fort Worth, TX

June 28, 2007Fannin County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 28, 2007, 4:01 PM CDT for Fannin County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 28, 2007, 4:01 PM CDT (21:01 UTC)
Expired
Jun 28, 2007, 7:00 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Fannin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 159 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 282101
FFWFWD
TXC147-290000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT THU JUN 28 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR BONHAM STATE PARK...OR
  ABOUT NEAR BONHAM...MOVING NORTH AT 10 MPH.

* THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL BE NEAR...
  HONEY GROVE BY 410 PM CDT...
  ECTOR AND DODD CITY BY 415 PM CDT...
  BONHAM BY 420 PM CDT...

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3371 9636 3369 9633 3377 9627 3376 9617
      3382 9613 3382 9617 3384 9616 3384 9602
      3389 9594 3386 9589 3384 9586 3341 9587
      3335 9636

$$
1 follow-up statement
000 
WGUS74 KFWD 282301
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CDT THU JUN 28 2007

TXC147-282311-
FANNIN TX-
601 PM CDT THU JUN 28 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR FANNIN COUNTY...

THE HEAVY RAIN WHICH PROMPTED THE WARNING HAS MOVED NORTH INTO 
OKLAHOMA. THE THREAT OF FLASH FLOODING HAS DIMINISHED.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FANNIN COUNTY THROUGH 
FRIDAY AFTERNOON.

LAT...LON 3371 9636 3369 9633 3377 9627 3376 9617
      3382 9613 3382 9617 3384 9616 3384 9602
      3389 9594 3386 9589 3384 9586 3341 9587
      3335 9636

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 1:00 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 28, 1:00 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
100 PM CDT THU JUN 28 2007

.18Z AVIATION UPDATE...WET FORECAST CONTINUES FOR NORTH TEXAS
TERMINALS THROUGH THE PERIOD. UPPER WARM CORE LOW STILL SPINNING
TO THE WEST OF THE METROPLEX. AFTERNOON HEATING LEADING TO A MORE
UNSTABLE ENVIRONMENT ACROSS THE AREA AND EXPANSION OF SHOWERS
NORTHWARD. GREATEST INSTABILITY IS STILL TO THE SOUTH WHERE SOME
LIGHTNING HAS BEEN NOTED...BUT EXPECT THAT SOME THUNDERSTORMS WILL
MAKE IT NORTH INTO THE METROPLEX LATER THIS AFTN. WILL PREVAIL
SHRA IN MOST AREAS THROUGH THE AFTERNOON...WITH TEMPO FOR TSRA BY
MID AFTERNOON IN THE METROPLEX. EXPECT RAINS TO CONSOLIDATE TOWARD
THE CORE LATER TONIGHT...SO WILL JUST HAVE SOME VCSH IN OVERNIGHT
AND CONTINUE TO MONITOR.

&&

.CLIMATE UPDATE...RECORD WATCHERS WILL KEEP CLOSE EYE ON RAINFALL
APPROACHING DFW.

RAINFALL AT DFW SINCE MIDNIGHT:  TRACE
RAINFALL AT DFW SINCE JUNE 1:    10.85 INCHES

RECORD JUNE RAINFALL AT DFW:     11.58 INCHES IN 1928
DEPARTURE FROM RECORD:           -0.73 INCHES
WETTEST JUNE RANKING:                2

&&

.PREV DISCUSSION... /ISSUED 1023 AM CDT THU JUN 28 2007/

DISCUSSION...
UPPER LEVEL LOW CONTINUES TO SIT AND SPIN OVER THROCKMORTON WITH
BANDS OF RAIN FEEDING UP FROM THE SOUTH. THE MAIN FLOOD THREAT FOR
TODAY APPEARS WILL BE IN THE WACO/TEMPLE/KILLEEN AREA WITH AVERAGE
RAINFALL AMOUNTS OF 2 INCHES...AND LOCALIZED AMOUNTS OF UP TO 5
POSSIBLE. THIS BAND OF TRAINING ECHOES SHOULD CONTINUE TO SLOWLY
SAG SOUTHEAST DURING THE NEXT FEW HOURS.

UPPER LOW HAS BECOME MORE VERTICALLY STACKED DURING THE OVERNIGHT
HOURS WITH INCREASING TEMPERATURES/THICKNESS VALUES NOTED IN THE
MID AND UPPER LEVELS. IT HAS BECOME A WARM CORE SYSTEM...VERY
SIMILAR TO A REMNANT TROPICAL CYCLONE...WITH CORE RAINS
CONSOLIDATING NEAR THE CENTER THIS MORNING. THE POTENTIAL FOR MORE
SIGNIFICANT RAIN OVER THE WESTERN CWA EXISTS TONIGHT NEAR THE
CENTER OF THE CIRCULATION AND THIS WILL NEED TO BE WATCHED CLOSELY.

THE FORECAST GRIDS HAVE BEEN ADJUSTED FOR CURRENT TRENDS IN
TEMP/DEWPOINT/WIND/SKY CONDITIONS. HAVE RAISED POPS ALONG THE
SOUTHERN PART OF THE I-35 CORRIDOR TO CATEGORICAL.

TR.92

PREV DISCUSSION... /ISSUED 646 AM CDT THU JUN 28 2007/

AVIATION...
SHOWERS AND THUNDERSTORMS BETWEEN LAMPASAS AND FORT WORTH AT 1130Z...WILL
CONTINUE TO MOVE NORTHEAST AT 25 KNOTS. THIS ACTIVITY MAY WEAKEN
SLIGHTLY AS IT APPROACHES THE METROPLEX...BUT WILL KEEP A TEMPO TSRA
IN THE METROPLEX TAF SITES BETWEEN 13 AND 16Z...EXCEPT 14-17Z AT
KDAL. WE WILL CONTINUE TO SEE A CHANCE OF SHOWERS AND THUNDERSTORMS
THROUGH THE TAF PERIOD....BUT PAST 16-17Z...HAVE JUST PLACED
VCTS/VCSH FOR NOW. #58

PREV DISCUSSION... /ISSUED 350 AM CDT THU JUN 28 2007/

DISCUSSION...
WE WILL CONTINUE THE FLASH FLOOD WATCH THROUGH FRIDAY MORNING.
THE BEST CHANCES FOR RENEWED FLASH FLOODING MOST LIKELY WILL OCCUR
TODAY AND INTO EARLY FRIDAY.

THERE ARE SUBSTANTIAL FORCES OPERATING ON THE THE LONG-LIVED MID-
LEVEL LOW PRESSURE CENTER AND THE ASSOCIATED SURFACE LOW PRESSURE
SYSTEM...SUCH THAT WE HAVE THE CONFIDENCE THAT THE SYSTEM WILL WEAKEN
GRADUALLY OVER THE NEXT SEVERAL DAYS. FIRST...STRENGTHENING AND
BUILDING SUMMER HIGH PRESSURE RIDGES WILL IMPINGE ON THE
OKLAHOMA/TEXAS STORM SYSTEM FROM BOTH THE EAST AND THE
WEST...CAUSING THE LOW PRESSURE CENTER TO SHEAR OUT (BECOME LESS
CIRCULAR)...AND LOSE STRENGTH IN THE PROCESS.

MOREOVER...IN THE LOWER LEVELS...A WEAK FRONTAL SYSTEM WILL
CONTINUE TO SLIP INTO THE TEXAS PANHANDLE AND OKLAHOMA. MOISTURE
WILL BEGIN TO SPREAD NORTHEAST ALONG THE WEAKENING AND SLOWING FRONT
RATHER THAN CONTINUING TO SPIN ABOUT THE LOW PRESSURE SYSTEM
WHILE PRODUCING SERIOUS FLASH FLOODING. THE MOISTURE WILL SPLAY OUT
ALONG THE BOUNDARY...AND ACROSS WEST TEXAS AS WELL.

ALL OF THIS WILL TAKE SOME TIME...BUT DURING THE NEXT 4-5
DAYS...THE INCREDIBLY LIFE SPAN OF THIS LOW PRESSURE SYSTEM WILL COME
TO AN END. RAIN AND THUNDERSTORMS WILL CONTINUE...BUT IN A LESS
CONCENTRATED FASHION...AS OPPOSED TO THE FLASH FLOOD EVENTS NEAR
THE CORE OF THE CIRCULATION DURING PREVIOUS DAYS AND NIGHTS.

TEMPERATURES WILL RISE SLOWLY..AS SUNSHINE BECOMES MORE PROMINENT
NEXT WEEK. #26

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  85  70  88  71 /  50  40  40  40  30
WACO, TX              70  85  69  90  71 /  50  30  40  30  30
PARIS, TX             71  86  70  88  70 /  40  40  40  40  30
DENTON, TX            70  85  66  87  69 /  50  40  40  40  30
MCKINNEY, TX          70  85  65  89  70 /  50  40  40  40  30
DALLAS, TX            72  85  71  87  72 /  50  40  40  40  30
TERRELL, TX           71  85  70  87  72 /  40  40  40  40  30
CORSICANA, TX         71  86  70  89  71 /  30  30  30  30  30
TEMPLE, TX            71  85  70  87  71 /  40  30  30  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

99/99
Hazardous weather outlook, Jun 28, 5:17 AM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
517 AM CDT THU JUN 28 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
517 AM CDT THU JUN 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
FRIDAY MORNING.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN ACROSS THE REGION.
THE COMBINATION OF THE LIFT ASSOCIATED WITH THIS SYSTEM AND THE
ABUNDANT TROPICAL MOISTURE IN PLACE WILL RESULT IN SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. HEAVY RAINFALL
WILL LIKELY RESULT IN FLASH FLOODING. ISOLATED SEVERE STORMS WILL
ALSO BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF
TORNADO. FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS ALL OF
NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...
THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS
ALL OF NORTH TEXAS THROUGH FRIDAY MORNING.

THUNDERSTORM CHANCES WILL LINGER FRIDAY AFTERNOON THROUGH EARLY NEXT
WEEK. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. THUNDERSTORM
CHANCES WILL DECREASE BY TUESDAY AS HIGH PRESSURE TRIES TO ESTABLISH
ITSELF OVER THE REGION. HOWEVER...THERE WILL BE A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS
ISOLATED SEVERE STORMS.

58

In the hours before

Special weather statement, Jun 28, 1:20 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 PM CDT THU JUN 28 2007

TXZ119-134-281845-
DALLAS TX-ELLIS TX-
120 PM CDT THU JUN 28 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  DALLAS COUNTY
  NORTHERN ELLIS COUNTY

AT 120 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF WAXAHACHIE...MOVING NORTHEAST AT
30 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM
AS IT MOVES NORTHEAST ACROSS FERRIS...WILMER..AND BALCH SPRING.

HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3244 9692 3226 9655 3299 9650 3299 9684
Special weather statement, Jun 28, 1:53 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
153 PM CDT THU JUN 28 2007

TXZ119-281930-
DALLAS TX-
153 PM CDT THU JUN 28 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN DALLAS COUNTY

AT 153 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF BALCH SPRINGS...MOVING
NORTH AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...GARLAND...
HUTCHINS...MESQUITE...RICHARDSON...ROWLETT...SACHSE...SEAGOVILLE AND
SUNNYVALE.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3263 9676 3261 9653 3299 9652 3300 9676
Special weather statement, Jun 28, 2:14 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
214 PM CDT THU JUN 28 2007

TXZ121-281945-
KAUFMAN TX-
214 PM CDT THU JUN 28 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN KAUFMAN COUNTY

AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF KAUFMAN...MOVING NORTHEAST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CRANDALL...KAUFMAN AND
TERRELL.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3257 9651 3248 9636 3282 9605 3282 9630
Special weather statement, Jun 28, 2:43 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CDT THU JUN 28 2007

TXZ146-147-161-282015-
NAVARRO TX-FREESTONE TX-LIMESTONE TX-
243 PM CDT THU JUN 28 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN FREESTONE COUNTY
  NORTHEAST LIMESTONE COUNTY
  SOUTHERN NAVARRO COUNTY

AT 243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF MEXIA...MOVING NORTH AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE MEXIA...WORTHAM AND FORT
PARKER STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3158 9661 3154 9640 3191 9628 3192 9662

05/
Special weather statement, Jun 28, 3:32 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 PM CDT THU JUN 28 2007

TXZ121-282100-
KAUFMAN TX-
332 PM CDT THU JUN 28 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN KAUFMAN COUNTY

AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF KAUFMAN...MOVING NORTH AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAYS PRAIRIE...KAUFMAN...
KEMP AND TERRELL.

VERY HEAVY RAIN IN EXCESS OF 1 INCH PER HOUR AND WIND GUSTS TO 40
MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES...AS WELL AS SMALL CREEKS AND STREAMS.
AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE
WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3244 9638 3240 9617 3278 9603 3283 9629

05/
Special weather statement, Jun 28, 3:35 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT THU JUN 28 2007

TXZ122-135-282100-
VAN ZANDT TX-HENDERSON TX-
335 PM CDT THU JUN 28 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN HENDERSON COUNTY
  SOUTHWESTERN VAN ZANDT COUNTY

AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF GUN BARREL CITY...MOVING NORTH
AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CANEY CITY...ENCHANTED
OAKS...EUSTACE...GUN BARREL CITY...SEVEN POINTS...TOOL AND PURTIS
CREEK STATE PARK.

VERY HEAVY RAIN IN EXCESS OF 1 INCH PER HOUR AND WIND GUSTS TO 40
MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES...AS WELL AS SMALL CREEKS AND STREAMS.
AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE
WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3221 9615 3221 9618 3223 9619 3235 9633
      3236 9606 3255 9607 3255 9598 3254 9595
      3244 9595 3217 9600 3217 9616

05/

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:06 PM CDTFlash Flood WarningFWDGrayson3 hr
Jun 27, 7:18 PM CDTFlash Flood WarningFWDMilam3 hr
Jun 27, 7:30 PM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
Jun 27, 7:47 PM CDTFlash Flood WarningFWDHunt, Kaufman3 hr
Jun 27, 7:58 PM CDTSpecial Weather StatementFWDHunt32 min
Jun 27, 8:08 PM CDTSpecial Weather StatementFWDHopkins37 min
Jun 27, 8:18 PM CDTFlash Flood WarningFWDVan Zandt3 hr
Jun 27, 8:43 PM CDTSpecial Weather StatementFWDDelta32 min
Jun 27, 8:44 PM CDTFlash Flood WarningFWDRains91 min
Jun 27, 8:56 PM CDTSpecial Weather StatementFWDLamar34 min
Jun 27, 9:22 PM CDTFlash Flood WarningFWDAnderson, Henderson3 hr
Jun 27, 9:31 PM CDTSpecial Weather StatementFWDEastland59 min
Jun 28, 3:12 AM CDTFlash Flood WarningFWDMilam3 hr
Jun 28, 3:31 AM CDTFlash Flood WarningFWDEastland3 hr
Jun 28, 5:17 AM CDTFlash Flood WarningFWDHamilton4 hr
Jun 28, 5:41 AM CDTFlash Flood WarningFWDLampasas4 hr
Jun 28, 6:09 AM CDTFlash Flood WarningFWDCoryell4 hr
Jun 28, 6:10 AM CDTFlash Flood WarningFWDBosque4 hr
Jun 28, 9:05 AM CDTFlash Flood WarningFWDBell, McLennan4 hr
Jun 28, 9:05 AM CDTFlash Flood WarningFWDBell, Hill, McLennan4 hr
Jun 28, 9:45 AM CDTFlash Flood WarningFWDLampasas2 hr
Jun 28, 10:14 AM CDTFlash Flood WarningFWDCoryell3 hr
Jun 28, 11:43 AM CDTFlash Flood WarningFWDLampasas2 hr
Jun 28, 12:58 PM CDTFlash Flood WarningFWDBell, McLennan4 hr
Jun 28, 1:20 PM CDTSpecial Weather StatementFWDDallas25 min
Jun 28, 1:53 PM CDTSpecial Weather StatementFWDDallas37 min
Jun 28, 2:14 PM CDTSpecial Weather StatementFWDKaufman31 min
Jun 28, 2:43 PM CDTSpecial Weather StatementFWDLimestone32 min
Jun 28, 3:10 PM CDTFlash Flood WarningFWDLimestone3 hr
Jun 28, 3:15 PM CDTFlash Flood WarningFWDStephens, Young4 hr
Jun 28, 3:32 PM CDTSpecial Weather StatementFWDKaufman28 min
Jun 28, 3:35 PM CDTFlash Flood WarningFWDEastland4 hr
Jun 28, 3:35 PM CDTSpecial Weather StatementFWDKaufman25 min
Jun 28, 3:49 PM CDTFlash Flood WarningFWDHunt, Kaufman3 hr
Jun 28, 4:04 PM CDTSpecial Weather StatementFWDVan Zandt26 min
Jun 28, 4:51 PM CDTSpecial Weather StatementFWDHill24 min
Jun 28, 4:56 PM CDTSpecial Weather StatementFWDNavarro34 min
Jun 28, 5:24 PM CDTSpecial Weather StatementFWDMilam36 min
Jun 28, 5:29 PM CDTSpecial Weather StatementFWDSmith31 min
Jun 28, 5:53 PM CDTSpecial Weather StatementFWDKaufman37 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.